Alert archive / Texas / Red Flag Warnings in 2009

Red Flag Warning 9, NWS Brownsville, TX

February 10, 20098 counties in Texas

NWS Brownsville, TX issued this red flag warning at Feb 10, 2009, 10:31 AM CST for 8 counties in Texas. It took effect at Feb 11, 2009, 6:00 AM CST. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 10, 2009, 10:31 AM CST (16:31 UTC)
In effect from
Feb 11, 2009, 6:00 AM CST
Expired
Feb 11, 2009, 6:15 PM CST
In force
12 hr
Issued by
NWS Brownsville, TX

Counties Brooks County, TX, Cameron County, TX, Hidalgo County, TX, Jim Hogg County, TX, Kenedy County, TX, Starr County, TX, Willacy County, TX, Zapata County, TX

The radar

The Brownsville radar (KBRO), 118 km from the middle of the area, began a volume at 16:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brownsville Intl, TX (KBRO), launched 12:00Z, 4.5 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brownsville Intl, TX at 12:00Z on 2009-02-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 183 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brownsville Intl, TX at 12:00Z on 2009-02-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 257 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
183 J/kg
Mixed-layer CIN
-206 J/kg
Mixed-layer LCL
632 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
257 m²/s²
0-3 km storm-relative helicity
329 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS84 KBRO 101631
RFWBRO

RED FLAG WARNING
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1031 AM CST TUE FEB 10 2009

TXZ248>250-252-253-110300-
/O.UPG.KBRO.FW.A.0010.090211T1200Z-090212T0000Z/
/O.NEW.KBRO.FW.W.0009.090211T1200Z-090212T0600Z/
/O.CON.KBRO.FW.W.0008.000000T0000Z-090211T0300Z/
ZAPATA-JIM HOGG-BROOKS-STARR-HIDALGO-
1031 AM CST TUE FEB 10 2009

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM 6 AM WEDNESDAY TO MIDNIGHT CST
WEDNESDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 6 AM WEDNESDAY TO MIDNIGHT CST
WEDNESDAY NIGHT. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A
RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING. 

THIS NEW RED FLAG WARNING IS IN EFFECT WEDNESDAY DUE TO THE
PASSAGE OF A COLD FRONT. THE FRONT IS EXPECTED TO PASS THROUGH
AROUND DAWN WEDNESDAY...BRINGING AN ABRUPT WIND SHIFT TO THE
NORTH...WITH SPEEDS INCREASING TO 20 MPH. MUCH DRIER AIR IS
EXPECTED BEHIND THE FRONT. RELATIVE HUMIDITY OF 10 TO 15 PERCENT
IS EXPECTED DURING THE DAY WEDNESDAY. WINTER-CURED GRASSES AND
DROUGHT STRESSED VEGETATION WILL BE PARTICULARLY SUSCEPTIBLE TO
IGNITION. THESE COMBINED FACTORS WILL BRING ANOTHER ROUND OF
ERRATIC AND EXPLOSIVE FIRE BEHAVIOR AND HEIGHTENED WILDFIRE RISK.

A RED FLAG WARNING MEANS CRITICAL FIRE WEATHER CONDITIONS ARE
OCCURRING NOW...OR WILL SHORTLY. THESE CONDITIONS INCLUDE
SUSTAINED 20 FOOT WINDS OF 25 MPH OR GREATER AND CURED FUELS...OR
THE COMBINATION OF RELATIVE HUMIDITY BELOW 35 PERCENT FOR 2 HOURS
OR MORE AND SUSTAINED 20 FOOT WINDS OF 25 MPH OR HIGHER WHEN
FUELS ARE NOT CURED. THESE CONDITIONS WILL CREATE EXPLOSIVE FIRE
GROWTH POTENTIAL.

$$

TXZ251-254>257-110300-
/O.UPG.KBRO.FW.A.0010.090211T1200Z-090212T0000Z/
/O.NEW.KBRO.FW.W.0009.090211T1200Z-090212T0000Z/
/O.CON.KBRO.FW.W.0008.000000T0000Z-090211T0300Z/
KENEDY-INLAND WILLACY-INLAND CAMERON-COASTAL WILLACY-
COASTAL CAMERON-
1031 AM CST TUE FEB 10 2009

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM 6 AM TO 6 PM CST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 6 AM TO 6 PM CST WEDNESDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING
REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING. 

THIS NEW RED FLAG WARNING IS IN EFFECT WEDNESDAY DUE TO THE
PASSAGE OF A COLD FRONT. THE FRONT IS EXPECTED TO PASS THROUGH
AROUND DAWN WEDNESDAY...BRINGING AN ABRUPT WIND SHIFT TO THE
NORTH...WITH SPEEDS INCREASING TO 20 MPH. MUCH DRIER AIR IS
EXPECTED BEHIND THE FRONT. RELATIVE HUMIDITY OF 10 TO 15 PERCENT
IS EXPECTED DURING THE DAY WEDNESDAY. WINTER-CURED GRASSES AND
DROUGHT STRESSED VEGETATION WILL BE PARTICULARLY SUSCEPTIBLE TO
IGNITION. THESE COMBINED FACTORS WILL BRING ANOTHER ROUND OF
ERRATIC AND EXPLOSIVE FIRE BEHAVIOR AND HEIGHTENED WILDFIRE RISK.

A RED FLAG WARNING MEANS CRITICAL FIRE WEATHER CONDITIONS ARE
OCCURRING NOW...OR WILL SHORTLY. THESE CONDITIONS INCLUDE
SUSTAINED 20 FOOT WINDS OF 25 MPH OR GREATER AND CURED FUELS...OR
THE COMBINATION OF RELATIVE HUMIDITY BELOW 35 PERCENT FOR 2 HOURS
OR MORE AND SUSTAINED 20 FOOT WINDS OF 25 MPH OR HIGHER WHEN
FUELS ARE NOT CURED. THESE CONDITIONS WILL CREATE EXPLOSIVE FIRE
GROWTH POTENTIAL.

$$
1 follow-up statement
000 
WWUS84 KBRO 120015
RFWBRO

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
615 PM CST WED FEB 11 2009

...WINDS DECREASING AND HUMIDITY INCREASING ACROSS THE LOWER RIO
GRANDE VALLEY LESSENING THE THREAT FOR FIRE SPREAD...


TXZ248>250-252-253-120115-
/O.CAN.KBRO.FW.W.0009.000000T0000Z-090212T0600Z/
/O.EXP.KBRO.FW.W.0001.000000T0000Z-090212T0000Z/
ZAPATA-JIM HOGG-BROOKS-STARR-HIDALGO-
615 PM CST WED FEB 11 2009

...RED FLAG WARNING IS CANCELLED...
...RED FLAG WARNING HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS CANCELLED THE RED
FLAG WARNING. THE RED FLAG WARNING IS NO LONGER IN EFFECT. 

AS WINDS WEAKEN AND RELATIVE HUMIDITY RISES THIS EVENING THE
THREAT FOR RAPID WILDFIRE SPREAD AND GROWTH WILL BE REDUCED.

$$

TXZ251-254>257-120115-
/O.EXP.KBRO.FW.W.0009.000000T0000Z-090212T0000Z/
/O.EXP.KBRO.FW.W.0001.000000T0000Z-090212T0000Z/
KENEDY-INLAND WILLACY-INLAND CAMERON-COASTAL WILLACY-
COASTAL CAMERON-
615 PM CST WED FEB 11 2009

...RED FLAG WARNING HAS EXPIRED...
...RED FLAG WARNING HAS EXPIRED...

THE RED FLAG WARNING IS NO LONGER IN EFFECT. THE RED FLAG WARNING
IS NO LONGER IN EFFECT. 

AS WINDS WEAKEN AND RELATIVE HUMIDITY RISES THIS EVENING THE
THREAT FOR RAPID WILDFIRE SPREAD AND GROWTH WILL BE REDUCED.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this red flag warning went out at Feb 10, 9:01 AM CST, 1 hour 30 minutes earlier.

Area forecast discussion, Feb 10, 9:01 AM CST, 1 hour 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BROWNSVILLE TX
901 AM CST TUE FEB 10 2009

.DISCUSSION...MSAS SURFACE ANALYSIS INDICATED A TIGHT PRESSURE
GRADIENT ACROSS THE LOWER TEXAS COAST THIS MORNING. KBRO 88D RADAR
VAD WINDS AND 12Z KBRO SOUNDING INDICATED A 40KT LOW LEVEL BELOW A
STRONG INVERSION NEAR 800MB. KPIL ASOS WAS REPORTING SOUTHEAST
WINDS OF 20 MPH GUSTING TO 26 MPH AT 8 AM. EXPECT WINDS TO
CONTINUE TO INCREASE FROM THE SOUTHEAST AND SOUTH TODAY AS DIURNAL
HEATING ALLOWS SOME OF THE STRONGER WINDS ALOFT TO MIX DOWN. A WIND
ADVISORY IS ALREADY IN AFFECT FOR THE ENTIRE CWA TODAY. QUESTION
IS HOW LONG THE STRONG WINDS WILL PERSIST TODAY AS A WEAK
FRONT/SURFACE TROUGH IS PROGGED TO MOVE INTO SOUTHWEST TX EARLY THIS
EVENING AND THE 850MB JET ACROSS THE LOWER AND MIDDLE TX COAST
SHIFTS EASTWARD ACROSS THE MIDDLE AND UPPER TX COAST LATE THIS
AFTERNOON. RADAR IMAGES INDICATE STREAMER SHOWERS DEVELOPING UNDER
THE STRONG CAP. WILL MENTION A SLIGHT CHANCE OF RAIN ACROSS THE COASTAL
SECTIONS THIS AFTERNOON. OTHERWISE...NO SIGNIFICANT CHANGES TO
GRIDS EXPECTED FOR NOW.
&&

.AVIATION...THE MAIN FCST CONCERN FOR TODAY WILL BE STRONG GUSTY
SOUTH WINDS. WIND SPEEDS OF 25 TO 35 KTS WITH HIGHER GUSTS AT THE
SFC WILL BE POSSIBLE FROM THE MID MRNG HRS THRU EARLY TNGT. LLWS
POSSIBLE CLOSE TO THE GROUND. A COLD FRONT IS XPCT TO PASS THRU
EARLY WED MRNG WHICH WILL SWITCH WINDS TO SLIGHTLY WEAKER FROM THE
NORTH. PERIODIC MVFR CONDITIONS ARE EXPECTED OVER THE NEXT 24 HOURS
DUE TO LOWER CEILINGS.
&&

.MARINE...BUOY020 INDICATES SOUTHEAST WINDS NEAR 20 KNOTS AND SEAS
AROUND 8 TO 9 FEET WITH A DOMINANT PERIOD OF 9 SECONDS. OBS ON THE
LAGUNA WERE ALSO AROUND 20 KNOTS. SMALL CRAFT ADVISORY CONDITIONS
WILL CONTINUE TODAY AS SOUTHEAST TO SOUTH WINDS REMAIN STRONG. A
COLD FRONT WILL PASS THRU THE AREA EARLY WED MRNG PRIOR TO SUNRISE.
WINDS WILL BECOME NORTH TO NORTHEAST IN THE WAKE OF THE FRONT AND
WILL REMAIN MODERATE TO STRONG THRU WED AFTN. AN ADVISORY MAY BE
NEEDED FOR THE LAGUNA MADRE DURING THE DAYTIME HRS WED. IMPROVED
MARINE CONDITIONS ARE ANTICIPATED LATER THIS WEEK AS HIGH PRESSURE
TAKES CONTROL FOR AT LEAST A COUPLE DAYS THRU THE END OF THE WORK
WEEK.
&&

.FIRE WEATHER...HIGH WINDS...LOW RELATIVE HUMIDITY...AND HIGHER THAN NORMAL
TEMPERATURES WILL COMBINE WITH WINTER-CURED GRASSES AND DROUGHT
STRESSED VEGETATION TO PRODUCE CRITICAL WILDFIRE DANGER TODAY AND
WEDNESDAY. SUSTAINED WINDS OF 30 TO 40 MPH WITH HIGHER GUSTS WILL BE
POSSIBLE OVER EASTERN SECTIONS TODAY. POWER LINES COULD ARC...WITH
SPARKS IGNITING WILDFIRES. CONDITIONS WILL REMAIN EXTREMELY DRY AND
VOLATILE ON WEDNESDAY AFTER A COLD FRONT PASSES THROUGH THE AREA.
&&

.PREV DISCUSSION... /ISSUED 300 AM CST TUE FEB 10 2009/
TEMPERATURES WILL CONTINUE TO BE ABOVE NORMAL FOR THIS TIME OF
YEAR WITH SOUTH TO SOUTHEAST WINDS. A FEW STREAMER SHOWERS
CONTINUES TO MOVE OVER THE EASTERN PORTION OF DEEP SOUTH TEXAS
THIS MORNING KEEPING ISOLATED SHOWERS IN THE FORECAST FOR THIS
MORNING. WINDS WILL INCREASE ONCE AGAIN LATER TODAY AS A COLD
FRONT MOVES OVER NORTHERN TEXAS AND APPROACHES DEEP SOUTH TEXAS BY
WEDNESDAY MORNING. SOME ISOLATED SHOWERS COULD DEVELOP OUT AHEAD
OF THE FRONT WEDNESDAY MORNING. SLIGHTLY COOLER TEMPERATURES AND
DRIER AIR WILL BE IN STORE FOR THE AREA BY WEDNESDAY AFTERNOON
INTO THURSDAY. A RETURN SOUTHEAST FLOW OF AIR WILL DOMINATE THE
AREA ONCE AGAIN BY THE END OF THE WEEK. THE BOUNDARY LAYER
RELATIVE HUMIDITIES WILL BE ABOVE 70 PERCENT THE FIRST 3 THOUSAND
FEET INTO THE ATMOSPHERE WHILE ABOVE 3000 FEET RELATIVE HUMIDITIES
ARE BELOW 50 PERCENT. BRO SOUNDING LAST NIGHT SHOWED A PRECIP
WATER OF 1.14 AND A K-INDEX OF 5. THE BROWNSVILLE DOPPLER VWP
SHOWS WINDS TO 40 KNOTS AT 3000 FEET EARLY THIS MORNING AND EXPECT
WINDS TO BE EVEN HIGHER LATER THIS MORNING.

FIRE WEATHER...WINDS WILL INCREASE TO ABOVE RED FLAG WARNING
CRITERIA LATER TODAY. A FIRE WEATHER WATCH WILL CONTINUE TO BE
POSTED FOR WEDNESDAY WITH THE FRONTAL PASSAGE AT THAT TIME.

MARINE...THE 3 AM OBSERVATION FROM BUOY020 INDICATED WINDS WERE
SOUTH SOUTHEAST AROUND 16 KTS GUSTING TO AROUND 19 KTS AND SEAS WERE
AROUND 7.5 FT WITH A PERIOD OF 9 SECONDS. ANOTHER WINDY DAY IS
EXPECTED ACROSS THE LOWER TX COASTAL WATERS AS THE LOCAL PRESSURE
GRADIENT TIGHTENS IN RESPONSE TO AN AREA OF LOW PRESSURE SLIDING
INTO THE TX PNHNDL REGION THIS AFTN AND EVE. A STRONG SOUTHEAST WIND
SUSTAINED BETWEEN 20 TO 30 KTS WITH GUSTS MORE THAN 40 KTS WILL BE
POSSIBLE LATER TODAY INTO THIS EVE. A SMALL CRAFT ADVISORY WILL
REMAIN IN EFFECT FOR THE GULF WATERS THRU LATE WED AFTN AS WINDS AND
SEAS WILL REMAIN ABOVE CRITERIA. WILL ISSUE AN SCA FOR THE LAGUNA
MADRE WHICH WILL BE IN EFFECT FROM MID MRNG THRU THIS EVE AS WINDS
WILL BEGIN TO INCREASE BEYOND CRITERIA LATER THIS MRNG AND LINGER
INTO TNGT. A COLD FRONT WILL BE PASSING THRU THE AREA EARLY WED MRNG
PRIOR TO SUNRISE. WINDS WILL BECOME NORTHERLY IN THE WAKE OF THE
FRONT AND REMAIN MODERATE TO STRONG THRU WED AFTN. AN SCA MAY BE
NEEDED FOR THE LAGUNA MADRE DURING THE DAYTIME HRS WED.
HOWEVER...WILL LEAVE WED HAZARD GRIDS ALONE FOR NOW WHICH JUST HAS
AN SCA FOR THE GULF WATERS THRU LATE WED AFTN ATTM. MUCH IMPROVED
MARINE CONDITIONS ANTICIPATED LATER THIS WEEK AS HIGH PRESSURE TAKES
CONTROL FOR AT LEAST A COUPLE DAYS THRU THE END OF THE WORK WEEK.

AVIATION...MAIN FCST CONCERN TODAY WITH BE THE RETURN OF STRONGER
SE WINDS TO DEEP SOUTH TX. WIND SPEEDS OF 25 TO 35 KTS WITH HIGHER
GUSTS AT THE SFC WILL BE POSSIBLE FROM THE MID MRNG HRS THRU EARLY
TNGT. A COLD FRONT IS XPCT TO PASS THRU EARLY WED MRNG WHICH WILL
ALLOW WINDS TO BECOME NORTHERLY AND REMAIN MODERATELY STRONG. VFR
CONDITIONS WILL BE POSSIBLE THE NEXT 24 HRS WITH BRIEF MVFR CIGS
TODAY.
&&

.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL  79  62  80  55 /  10  20  10   0
BROWNSVILLE          79  63  75  56 /  10  20  20   0
HARLINGEN            85  58  79  55 /  10  10  10   0
MCALLEN              87  59  84  56 /   0   0  10   0
RIO GRANDE CITY      90  57  84  54 /   0   0  10   0
SOUTH PADRE ISLAND   76  61  75  61 /  10  30  10   0
&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...RED FLAG WARNING UNTIL 9 PM CST THIS EVENING FOR TXZ248>257.

     FIRE WEATHER WATCH FROM WEDNESDAY MORNING THROUGH WEDNESDAY
     AFTERNOON FOR TXZ248>257.

     WIND ADVISORY UNTIL 9 PM CST THIS EVENING FOR TXZ248>257.

GM...SMALL CRAFT ADVISORY UNTIL 9 PM CST THIS EVENING FOR GMZ130-132-
     135.

     SMALL CRAFT ADVISORY UNTIL 6 PM CST WEDNESDAY FOR GMZ150-155-170-
     175.
&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WWW.WEATHER.GOV/BROWNSVILLE

PUBLIC/GRIDS...61
MARINE/AVIATION...54
MESO/FXC...CAMPBELL
Hazardous weather outlook, Feb 10, 7:49 AM CST, 2 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BROWNSVILLE TX
749 AM CST TUE FEB 10 2009

TXZ248>257-111400-
ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY-
INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON-
749 AM CST TUE FEB 10 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.

STRONG SOUTH WINDS ARE EXPECTED TODAY. WINDS OF 25 TO 35 MPH WITH
GUSTS TO 40 MPH OR MORE WILL BE POSSIBLE IN EASTERN SECTIONS...BUT
WINDS WILL BE SLIGHTLY LESS TO THE WEST. A WIND ADVISORY AND RED
FLAG WARNING ARE IN EFFECT THROUGH THIS EVENING.

DRIVING HIGH PROFILE OR LIGHTWEIGHT VEHICLES WILL BE DIFFICULT...
ESPECIALLY ON BRIDGES...OVERPASSES...AND IN CROSS WINDS. IN
ADDITION...WILDFIRE RISK WILL BE ELEVATED. RESIDENTS SHOULD FOLLOW
LOCAL BURN BANS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

A FIRE WEATHER WATCH IS IN EFFECT FOR WEDNESDAY. EXTREMELY DRY
CONDITIONS ARE EXPECTED IN THE WAKE OF A COLD FRONT...INCREASING
THE RISK OF WILDFIRES. A RED FLAG WARNING MAY BE NEEDED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

GMZ130-132-135-150-155-170-175-111400-
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
749 AM CST TUE FEB 10 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE
LAGUNA MADRE.

.DAY ONE...TODAY AND TONIGHT.

SMALL CRAFT ADVISORY CONDITIONS WILL PERSIST TODAY WITH SOUTH WINDS
BETWEEN 20 AND 30 KNOTS OVER MARINE AREAS. THERE IS A HIGH RISK OF
RIP CURRENTS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

SMALL CRAFT ADVISORY CONDITIONS WILL CONTINUE WEDNESDAY IN THE WAKE
OF A COLD FRONT. NORTH WINDS WILL PEAK AT JUST OVER 20 KNOTS
AROUND MID DAY...BUT HIGH SEAS WILL BE OF CONCERN THROUGH LATE
AFTERNOON OR EVENING. RIP CURRENT RISK WILL BE ELEVATED.

NORTHEAST WINDS WILL INCREASE FRIDAY NIGHT INTO SATURDAY...WITH
SMALL CRAFT ADVISORY CONDITIONS AND ELEVATED RIP CURRENT RISK
POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 10, 2:29 AM CSTWind AdvisoryBROBrooks, Cameron, Hidalgo, Jim Hogg, Kenedy, Starr and 2 more18 hr
Feb 10, 2:35 AM CSTRed Flag WarningBROBrooks, Cameron, Hidalgo, Jim Hogg, Kenedy, Starr and 2 more18 hr

Nearby

Red Flag Warnings in Texas, 2009Every red flag warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.